Looking for help? Looking to make a change?

You’ve come to the right place

This digital care program has helped thousands of people quit smoking, decrease depressive symptoms, and conquer anxiety.

Don’t take our word for it: browse our community or register now to create your own free, personalized program.

Browse through 386873 posts in 42735 threads.

101,712 Members

Please welcome our newest members: 3333, ShitShow, Hufflepuff3, Anybody123, kenchcross@gmail.com

Update


Spartan117
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
9 years ago 0 Spartan117 49 logo logo logo logo logo logo logo logo logo logo
faeriegueene11:
 
Chest pains can definitely be scary. Have you been to your physician so they can check to see what the cause of the pains might be? I had chest pains for quite a while, at one point, but after a few visits to the Dr we found out it was a stomach ulcer causing pain. Anyway, it can be scary to have to do the whole waiting thing to see a Dr but try to think positive - it might just be tense muscles, right? All the best.
 
Spartan
 
 
 
 
Samantha - Bilingual Health Educator
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
Hello faeriqueene11,
 
Thanks for the update, as your fellow members have mentioned if these chest pains persist do check in with your doctor to find out what is causing this. Chest pains are not to be taken lightly. Do try out the relaxation techniques that you can find in session 10 of the program.
 
Check in soon, we are all here for each other!
 


Samantha, Health Educator
sunny123
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
9 years ago 0 sunny123 1665 logo logo logo logo logo logo logo logo logo logo
Good morning everyone:  faeriequeene ll:  I used to get chest pains all the time and they can be scary if you think it's a heart attack or something wrong in that area.  However, it was the muscle tension caused by the stress/anxiety.  Probably the Valium will help you with that as it will relax you and in time, the chest pain will go away.  Sounds like you have a good plan in place and now you just need a little patience and faith.  Keep studying the program and know that we are here for you. Ask any questions even if you think they are silly, we've been there.  Glad to hear you are on your way!  Good going.  Try the relaxation techniques such as muscle relaxation and then visualization.  These are the two I use the most, and breathing exercises.
Teebs
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
9 years ago 0 Teebs 286 logo logo logo logo logo logo logo logo logo logo
Hi Faeriequeene-
 
I'm glad to hear you say "I'm not anxious"! After being in a heightened state of anxiety for a long time the body definitely has some recovering to do. This takes different forms for everyone, but hopefully your chest will feel better soon. If not, just check back with your doctor to make sure and give you some piece of mind.
 
Hang in there,
Teebs
peace4all
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
9 years ago 0 peace4all 22 logo logo logo logo logo logo logo logo logo logo
Hello faeriequeene11,

Give it time as the celexra takes a few weeks to kick in thats why you have the valium to take the edge off, nothing to worry about.

I agree with Davit, it is more than likely muscle tension causing the chest pain, this will go away soon.

Try a sauna and muscle relaxation techniques. There are some good yoga postures specifically for anxiety related muscle tension, may be something you can look into?

Take care and may peace be with you Amigo.

Jas
Davit
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
9 years ago 0 Davit 6252 logo logo logo logo logo logo logo logo logo logo
faeriegueene11

Valium is an anti anxiety and a safe mild one. Celexa is an SSRI, an anti depressant that can have bad side effects for one to two weeks before it kicks in, maximum effect after six weeks. This could be why the sleep aid. I don't know about that one.

The chest pain may be muscle tension from anxiety. Once you strain the muscles it can take a while to heal or it could just be the anxiety, it is common. Have you seen a doctor? GP? The valium is a muscle relaxant, it should help.

There are muscle relaxation exercises you can do.

Here for you
Davit
faeriequeene11
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
  • My Logo
9 years ago 0 faeriequeene11 6 logo logo logo logo logo logo logo logo logo logo
I have an update for everyone. I went to the psychiatrist today, and he prescribed three medications: Valium, Celexra, and a sleep aid. My question is, I'm on Valium right now, and I'm still having chest pain. I'm 24, so it's not like I think I'm having a heart attack or anything, and I'm not anxious right now. So I wonder why I'm still having chest pain.

Reading this thread: